# SDR CA030516003

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 39,077 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cylinder
- Part number: 82970018009
- Condition: Corroded
- Location: Door Actuator
- Part time: 39,166 hours, 49,926 cycles
- Component: Door Actuator, Messier
- Component part number: 82970018009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND TO BE LEAKING.  PART OVERHAULED AND CYLINDER ASSY. REPLACED S.B.8-32-109 AND 8-32-84 ACCOMPLISHED.  CHANGED P/N TO -013 FROM -009 CYLINDER ASSY FOUND CORRODED AND WORN.
